# SDR USAA2014120900006

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 41,068 hours, 24,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800600
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRANCE FLOOR PANEL 151ZG IS WORN THROUGH WITH HONEYCOMB VISIBLE AT FRAME 57+6 AT OTBD EDGE OF PANEL & 7.750 INCHES IN FROM AFT EDGE.
